Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

On apro amilizide for BP issues. How do I know if I have very high BP?

hi doc i am realy worried. Due to me been stressful and a little depress my doctor take my presure it was 120/95t two week ago. I visited him last thursday and it was 120/90 and he gave me apro amilizide to take half jus to bring it down for two month. He said not to worry but to eat right and lose about 10 lb, i weight 174lb. I worry about it almost every day, do i have high blood pressure?
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Oct 2012
hi..120/90 is certainly not hypertension if you go by the criteria cardiologists use, but you are pre-hypertensive..but the choice of medication, i.e., combination of diuretics is probably because of your weight as these are not commonly prescribed as first reduce your weight as advised..modify your life style and diet..BP will remain in control, depression as well!..have a good health..continue cardiological check-up on a regular basis
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor